Universidad Complutense de Madrid
E-Prints Complutense

Multilinear forms of Hilbert type and some other distinguished forms

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Kühn, Thomas and Peetre, Jaak (2006) Multilinear forms of Hilbert type and some other distinguished forms. Integral Equations and Operator Theory, 56 (1). pp. 57-70. ISSN 0378-620X

[img] PDF
Restringido a Repository staff only

211kB

Official URL: http://www.springerlink.com/content/pr23048026465467/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We give some new examples of bounded multilinear forms on th
Hilbert spaces 2 and L2(0,∞). We characterize those which are compact or Hilbert-Schmidt. In particular, we study m-linear forms (m ≥ 3) on 2 which can be regarded as the multilinear analogue of the famous Hilbert matrix. We
Also determine the norm of the permanent on Kn, where K = R or C.


Item Type:Article
Uncontrolled Keywords:Trilinear Forms; Bilinear-Forms; Matrix; Spectrum; multilinear forms of the type of the Hilbert matrix; distinguished forms on L-2(0, infinity); norm of the permanent;Mathematics
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15027
Deposited On:26 Apr 2012 08:19
Last Modified:14 Jun 2018 11:39

Origin of downloads

Repository Staff Only: item control page